# SDR R61A2024021500070

- Difficulty date: January 25, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000265
- Aircraft time: 33,583 hours, 24,445 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 FR86-89 STR26R-28R FOUND TO HAVE CORRODED WASTE DOOR. MX REPLACED DOOR IAW SRM 51-41-02
